# SDR QXEA200500055

- Difficulty date: January 10, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 15,978 hours, 22,957 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

YVR FLIGHT NR 2185 ABORTED TAKEOFF, AUTOFEATHER DID NOT ARM ON TAKEOFF ROLL.  PLACED ON MEL.
